# SDR YENA20161104968

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 40,710 hours, 14,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON INSIDE CABIN LEFT SIDE, ON L2 DOOR SILL BEAM AT FRAMES 67 +18 - 68, STRINGER 23L.  FABRICATED, LOCATED, DRILLED AND INSTALLED REPAIR ANGLE AND FILLERS IAW SRM 53-51-14.
